# SDR MWEA00441

- Difficulty date: May 22, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 9918480123
- Condition: Canning
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TOP SKIN IS OIL CANNING AT STATION XHS 170.  FABRICATED AND INSTALLED SKIN.
